# SDR COMA0260731

- Difficulty date: December 21, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 17,045 hours, 15,751 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLFIGHT 5720 FLAPS FAIL CAUTION MESSAGE.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
